Jump to content

Please help me anxiety disorder kiln me!!!!!


Recommended Posts

Hello everyone i need your help on my anxiety disorder its getting worst and worst day by day 

I used to have anxiety related to girls particularly text anxiety , like waiting ofr the text respond 

so iwent to a doctor and he gave me anti depressants

but it didnt work at all because i was inactive and lazy

its been 2 months i have stopped taking pristiq (ventab and betatab) medicine 

i took those medicine for about 1 month only

and after stopping instantly those medicine my anxiety has increased and now anxious to thing i wasnt before and its incressing slowly even though i have started exercising and yoga and a better diet and i am also active all the time 

still there are no improvement 

i still get rapid heartbeats and head pains for no reason and chest pain even if i am not anxious still i get these symtoms

please i need help should i start those medicine pristiq again?? or wait for some more time??

Link to comment
Share on other sites

What I know is that in regards to waiting for text messages, if the person keeps you waiting for a long time before she replies, it usually means that the person doesn't know how to appreciate you. I think what you need to do is change your mindset regarding thee people... if some of them don't know how to appreciate you and keep you waiting in regards to communication or connecting back to you, then you deserve better friends than them. Also, I do know that some girls like to backstab and say bad things behind each other's  back, but to be honest those people are guys that you should avoid. Negative reactions have caused your anxiety and its time you relaxed, calmed yourself down and know that you deserve to be treated positively. 

If exercises and a lot of things don't help, then you definitely need to change the way you think =) Best to accept whatever comes, but hope for the best. But as long as you stay strong  and not think too much about how some people ignore you and get to know those girls who appreciate you, you're on the right track.

As for you, I think that its better for you to not take pristiq and the such because as soon as you stopped taking it, it got worse . A permanent cure will be you having a more positive outlook which will benefit your health, relationships and allow you to have some more fun. 

Link to comment
Share on other sites

how long were you on your meds? bc like other people say here it does really take 6-8 weeks for the effects to settle in.

i wake up anxious and have to lay in bed 1-2 hours every day before I get o for work, classic symptoms. you just lay there until it subsides. some people say get up and jog but if you're depressed you know how that goes.

igot prescribed Wellbutrin bc I felt that I needed to get through anxiety while adress of my depression 2nd bc I'm doing therapy. 

you may want to try going in for an appointment and ask for a different medication

i don't have answer on reducing anxiet. I'm trying to figure that too.

keep posting. I posted during my anxiety attacks here and it was a good distraction and way to calm down if at least for a minute. 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...